International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 28, Pages 1487-1501

Some fuzzy SP-topological properties

S. E. Abbas

Department of Mathematics, Faculty of Science, South Valley University, Sohag 82524, Egypt

Received 22 January 2003

Copyright © 2004 S. E. Abbas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce r-fuzzy strongly preopen and r-fuzzy strongly preclosed sets in fuzzy topological space in view of the definition of Šostak (1985). We investigate some properties of them. Moreover, the concepts of fuzzy SP-continuous, fuzzy SP-irresolute continuous, fuzzy SP-irresolute open (closed) mappings, and a fuzzy SP-irresolute homeomorphism are introduced and studied. Some of their characteristic properties are considered.